MathSciNet Relay Station
MathSciNet bibliographic data
MR508035 32A99 (46E99)
Varopoulos, N. Th. BMO functions and the $\overline \partial $-equation. Pacific J. Math. 71 (1977), no. 1, 221–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement